# SDR DHL95702004

- Difficulty date: July 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: 21EN1076
- Condition: Servicable
- Location: T/O Warning
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF WARNING SOUNDED IN FLAPS 25 DEGREE POSITION.  CHECKS OK IN FLAP 5 DEGREE POSITION.  ADJUSTED TAKEOFF WARNING SWITCH PER MM 31-26-0, CHECKS NORMAL.
